Hello, My name is XXXXX XXXXX I have been a veterinary nurse for 26 years.Thank you for allowing me to assist you today.
I am sorry to hear that Muchilli is having some trouble.
Unfortunately liver disease can be a side effect of the Tapazol and this medication should be used in caution with cats that have either developed liver disease while on the medication or prior to starting the medication.
Click here for additional information on this medication including precautions and possible side effects. LINK
There are risks of course of the thyroid levels going back up once the Tapazol is stopped but there are other options.
Many cats are able to come off of medication simple by eating a food designed to treat hyperthyroidism called y/d. This is the only food specifically designed for this purpose. I personally have a cat who has been able to be controlled on this food alone.
Click here for this food LINK
Click here for information on how this food works just scroll down to treatment LINK
Treating via radioactive iodine may also be an option if the liver stabilizes. The second link above will go over this information as well.
I would also ask your vet about getting her started on a supplement called Denamarin which has proved to be effective in supporting the liver and lowering the liver enzymes LINK
I would suggest talking to your vet about trying the y/d and the Denamarin and see if this helps.
I hope this gives you some additional options to discuss with your vet. Please reply back if you have additional questions or concerns and I will be happy to continue.